Authors

Luis A. Mora, Kirsten Morris

Abstract

Distributed port-Hamiltonian systems with boundary damping and possible internal dissipation are considered. The multiplier method is used to show exponential decay Me−αt with an expression for M and α in terms of the system parameters. The exponential stability of port-Hamiltonian systems has been studied in the literature, but previous results did not provide an explicit bound on the decay rate. This result is illustrated by the boundary stabilization of a Timoshenko beam.

Citation

  • Journal: 2022 IEEE 61st Conference on Decision and Control (CDC)
  • Year: 2022
  • Volume:
  • Issue:
  • Pages: 409–414
  • Publisher: IEEE
  • DOI: 10.1109/cdc51059.2022.9993139

BibTeX

@inproceedings{Mora_2022,
  title={{Exponential decay rate bound of one-dimensional distributed port-Hamiltonian systems with boundary dissipation}},
  DOI={10.1109/cdc51059.2022.9993139},
  booktitle={{2022 IEEE 61st Conference on Decision and Control (CDC)}},
  publisher={IEEE},
  author={Mora, Luis A. and Morris, Kirsten},
  year={2022},
  pages={409--414}
}

Download the bib file

References